×

Found 188 Documents (Results 1–100)

Coefficient criteria for the existence of a limit cycle in a two-dimensional system with hysteresis. (English. Russian original) Zbl 1311.93041

Vestn. St. Petersbg. Univ., Math. 45, No. 1, 14-21 (2012); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2012, No. 1, 18-26 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Calculation of first integrals of a two-dimensional ODE system near a degenerate stationary point by computer algebra tools. (English. Russian original) Zbl 1248.65072

Program. Comput. Softw. 37, No. 2, 99-103 (2011); translation from Programmirovanie 37, No. 2 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Andronov-Hopf bifurcation for quasi-linear parabolic functional differential equations with transformations of spatial variables. (English. Russian original) Zbl 1162.35318

Russ. Math. Surv. 62, No. 2, 398-400 (2007); translation from Usp. Mat. Nauk 62, No. 2, 173-174 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Isochronous and strongly isochronous oscillations of two-dimensional monodromic holomorphic dynamical systems. (English. Russian original) Zbl 1132.34312

Differ. Equ. 42, No. 2, 159-164 (2006); translation from Differ. Uravn. 42, No. 2, 147-152 (2006).
MSC:  34C05 34C15
PDFBibTeX XMLCite
Full Text: DOI

The water-wave problem as a spatial dynamical system. (English) Zbl 0993.76011

Kaiser, Robin (ed.) et al., Peyresq lectures on nonlinear phenomena. Lectures of the two INLN (Institut Non Linéaire de Nice) summer schools on nonlinear phenomena, Nice, France, June 1998 and June 1999. Singapore: World Scientific. 77-93 (2000).
MSC:  76B15 76B55 37N10
PDFBibTeX XMLCite

Hamiltonian spatial dynamics methods for two- and three-dimensional steady surface waves on water of finite depth. (English) Zbl 0990.76008

Iooss, Gérard et al., Trends in applications of mathematics to mechanics. Proceedings of the international conference STAMM 98, 11th symposium, Univ. of Nice, Nice, France, May 25-29, 1998. Boca Raton, FL: CRC Press. Chapman Hall/CRC Monogr. Surv. Pure Appl. Math. 106, 193-206 (2000).
MSC:  76B15 37N10 76-02
PDFBibTeX XMLCite

Some mathematical problems of the theory of nonlinear elasticity. (English) Zbl 0861.73019

Monteiro Marques, Manuel D. P. (ed.) et al., Trends in applications of mathematics to mechanics. A collection of selected papers presented at the 9th symposium, STAMM-94, held at Lisbon University, Lisbon, Portugal, July 1994. New York, NY: Longman. Pitman Monogr. Surv. Pure Appl. Math. 77, 348-357 (1995).
Reviewer: D.Ieşan (Iaşi)
MSC:  74B20 74K20 74S30 74F15
PDFBibTeX XMLCite

The number of semialgebraic partial integrals for a class of dynamical systems with cylindrical phase space. (English. Russian original) Zbl 0861.34008

Differ. Equations 31, No. 6, 888-893 (1995); translation from Differ. Uravn. 31, No. 6, 949-954 (1995).
MSC:  34A34 37-XX
PDFBibTeX XMLCite

Conditions for the existence of limit cycles for two-dimensional autonomous systems of differential equations. (English. Russian original) Zbl 0874.34028

Differ. Equations 31, No. 12, 2042-2045 (1995); translation from Differ. Uravn. 31, No. 12, 2070-2072 (1995).
MSC:  34C05 34C15
PDFBibTeX XMLCite

Atlas of the planar, circular, restricted three-body problem. 1. Internal orbits. (English) Zbl 0856.70001

QMW Maths Notes. 16. London: Queen Mary and Westfield College, School of Mathematical Sciences. iv, 397 p. (1994).
PDFBibTeX XMLCite

The self-similar problem of the action of a moving load at the boundary of a nonlinear elastic weakly anisotropic half-space. (English. Russian original) Zbl 0791.73016

J. Appl. Math. Mech. 57, No. 3, 503-510 (1993); translation from Prikl. Mat. Mekh. 57, No. 3, 102-111 (1993).
MSC:  74B20 74E10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software